Packing a binary pattern in compositions
Artikel i vetenskaplig tidskrift, 2011

In this article we generalize packing density problems from permutations and words to compositions. We are able to find the packing density for some classes of subsequence and generalized patterns and all the three letter binary patterns.

Författare

Ragnar Freij

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Journal of Combinatorics

2156-3527 (ISSN)

Vol. 2 1 111-138

Fundament

Grundläggande vetenskaper

Ämneskategorier

Diskret matematik